# SDR UPS04242556

- Difficulty date: May 27, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Center Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CENTER ENGINE LEFT AND RIGHT SUPPORT WEBS AT BS 1387 ARE CRACKED.  WEBS REMOVED IAW SRM 51-30-02.  NEW WEBS FABRICATED IAW BOEING DRAWING 65-17553, NEW WEBS INSTALLED IAW SRM 51-30-02.
